# SDR DXTA200500813

- Difficulty date: July 1, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 6,258 hours, 5,048 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: 41EN496
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER T/O.  FMS PLAN PAGE 5 FLIGHT TIMES DID NOT ACTIVATE AND FLIGHT TIME CLOCK DID NOT START AFTER T/O.  REPLACED LEFT HAND MAIN SQUAT SWITCH WITH A NEW ONE IAW CE560 MM CH 32-61-00, OPS CHECK GOOD.
